Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 26 (1972), 287-303
DOI: https://doi.org/10.1090/S0025-5718-72-99110-7
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • B. N. Delone and D. K. Faddeev, The theory of irrationalities of the third degree, Translations of Mathematical Monographs, Vol. 10, American Mathematical Society, Providence, R.I., 1964. MR 0160744


Additional Information

Article copyright: © Copyright 1972 American Mathematical Society